# SDR ASOA20130405048H

- Difficulty date: April 5, 2013
- Submitted: April 8, 2013
- Operation: Air carrier
- Aircraft: N15572
- Make and model: Emb EMB-145LR
- Aircraft serial: 145636
- Aircraft time: 26,628 hours, 20,331 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7137215501
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING CREW INSPECTION THE EMERGENCY EXIT ROW LIGHTS WERE FOUND TO BE INOPERATIVE. MX R & R THE FORWARD OVERHEAD EMERGENCY EXIT LIGHT, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
